MathSciNet Relay Station
MathSciNet bibliographic data
MR1373378 60F05
Rio, Emmanuel Sur le théorème de Berry-Esseen pour les suites faiblement dépendantes. (French) [The Berry-Esseen theorem for weakly dependent sequences] Probab. Theory Related Fields 104 (1996), no. 2, 255–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement